Stability analysis of a two-strain epidemic model on complex networks with latency

Junyuan Yang*, Yuming Chen, Jiming Liu

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

5 Citations (Scopus)


In this paper, a two-strain epidemic model on a complex network is proposed. The two strains are the drug-sensitive strain and the drug-resistant strain. The related basic reproduction numbers Rs and Rr are obtained. If R0 = max{Rs,Rr} < 1, then the disease-free equilibrium is globally asymptotically stable. If Rr > 1, then there is a unique drug-resistant strain dominated equilibrium Er, which is locally asymptotically stable if the invasion reproduction number Rs r < 1. If Rs > 1 and Rs > Rr, then there is a unique coexistence equilibrium E*. The persistence of the model is also proved. The theoretical results are supported with numerical simulations.

Original languageEnglish
Pages (from-to)2851-2866
Number of pages16
JournalDiscrete and Continuous Dynamical Systems - Series B
Issue number8
Publication statusPublished - Oct 2016

Scopus Subject Areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

User-Defined Keywords

  • Complex network
  • Drug-resistant strain
  • Drug-sensitive strain
  • Stability


Dive into the research topics of 'Stability analysis of a two-strain epidemic model on complex networks with latency'. Together they form a unique fingerprint.

Cite this